# SDR 141A2024040200002

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N1258B
- Make and model: Cessna 208B
- Aircraft serial: 208B1258
- Aircraft time: 21,790 hours, 19,111 cycles
- Engine: Pwa PT6A114A
- Engine time: 11,659 hours, 15,746 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 26820011
- Condition: Defective
- Location: Brakes
- Part time: 114 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

LEFT HAND BRAKE INEFFECTIVE. MAINTENANCE REPLACED LEFT HAND MASTER CYLINDER. PERFORMED HIGH SPEED TAXI. OPS CHECKED GOOD
